# SDR SWAA2016021148946

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,669 hours, 62,191 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Bracket
- Part number: 6964949
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GND SPOILER, INBD ACTUATOR CASTING ATTACH BRACKET CRACKED.  REPAIRED BRACKET IAW DWG & SRM.
